zbMATH — the first resource for mathematics

Exponential inequalities for N-demimartingales and negatively associated random variables. (English) Zbl 1180.60016
The class of \(N\)-demimartingales generalizes the concept of negative association and includes as special cases martingales with respect to the natural choice of \(\sigma\)-algebras. The authors derive Azuma type inequality for \(N\)-demimartingales and obtain an exponential inequality for negatively associated random variables as a corollary.

60E15 Inequalities; stochastic orderings
Full Text: DOI
[1] Azuma, K., Weighted sums of certain dependent random variables, Tohoku math. J., 19, 357-367, (1967) · Zbl 0178.21103
[2] Christofides, T.C., Maximal inequalities for N-demimartingales, Archiv. inequal. appl., 50, 397-408, (2003) · Zbl 1051.60021
[3] Esary, J.; Proschan, F.; Walkup, D., Association of random variables with applications, Ann. math. statist., 38, 1466-1474, (1967) · Zbl 0183.21502
[4] Han, Kwang-Hee, Exponential inequality and almost sure convergence for the negatively associated sequence, Honam math. J., 29, 367-375, (2007) · Zbl 1201.60027
[5] Joag-Dev, K.; Proschan, F., Negative association of random variables with applications, Ann. statist., 11, 286-295, (1983) · Zbl 0508.62041
[6] Matula, P., Probability and moment bounds for sums of negatively associated random variables, Theor. probab. math. statist., 55, 135-141, (1997)
[7] Newman, C.M.; Wright, A.L., Associated random variables and martingale inequalities, Z. wahrscheinlichkeitstheor. veewandte geb., 59, 361-371, (1982) · Zbl 0465.60010
[8] Prakasa Rao, B.L.S., On some inequalities for N-demimartingales, J. Indian soc. agricultural statist., 57, 208-216, (2004) · Zbl 1188.60020
[9] Prakasa Rao, B.L.S., On some maximal inequalities for demisubmartingales and N-demisupermartingales, J. inequal. pure appl. math., 8, 17pp, (2007), Article 112 · Zbl 1143.60016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.